# SDR SWAA2017081115546

- Difficulty date: July 18, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727+4 TO BS 847.  R&R SUPPORT IAW SRM AND DWG.
